| Model Number |
7097C |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
12/17/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The patient information was not provided.
Event or Problem Description
A healthcare professional (hcp) reported that a blood glucose reading of "hi" (indicative of above assay range) was obtained on a contour meter.Upon retesting with a different meter, a reading of 250 mg/dl was obtained.The difference between the readings falls in "c" zone of the consensus error grid, making the difference clinically significant.No adverse event was alleged.The hcp was advised to return the test strips for evaluation.Replacement meter, test strips and control solution were sent to the customer.
Additional Manufacturer Narrative
Additional information: the customer did not return the suspected product.The in-house meter was tested with in-house test strips from lot # 8hj3b01b, which gave satisfactory performance.Corrected information: the lot # used by customer to perform testing was 8hj3b01b.Lot number has been updated to reflect the correct lot # and expiration date and manufacture date has been updated to reflect the correct device manufacture date.